# SDR DHL9970508C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 1 Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING NR 1 FLAP ACTUATOR WING I/B ATTACH VERTICAL SUPPORT UPPER AND LOWER  FLANGES CRACKED.  REMOVED DAMAGED SUPPORT,  REPLACED SUPPORT 6.5 BY 5.5 PER SRM 51-40-3, N/R 1163.
